# SDR BROWN2004001

- Difficulty date: February 23, 2004
- Submitted: February 23, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft serial: 042
- Aircraft time: 3,010 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Condition: Vibration
- Location: Eng Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CONTINUES TO EXPERIENCE A RUMBLE IN FLIGHT AT SPEEDS BETWEEN 430 AND 460 KTAS (NORMAL CRUISE SPEEDS).  MFG HAS MADE NUMEROUS ATTEMPS TO CORRECT THE PROBLEM BUT THEY HAVE NOT BEEN SUCCESSFUL.  THE RUMBLE CAN BE HEARD AND FELT IN THE COCKPIT AND CABIN.  THE RUMBLE APPEARED TO HAVE COME FROM THE ENGINE PYLON AREAS.  THE ENGINE PYLON AND RT GEAR DOOR LEADING EDGE AREAS HAVE BEEN REWORKED IAW MFG ENGINEERING DISPOSITION.  THE PROBLEM HAS NOT BEEN RECTIFIED AS TO DATE.
